# SDR CA111213008

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 660 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 5500 · Empennage Structure
- Part: Tube
- Part number: 1102910
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, A CRACK WAS DISCOVERED AT THE UPPER DIAGONAL TUBE IN THE AFT EMPENNAGE AREA.  SL 266 CALLS FOR AN INSPECTION OF THIS AREA EVERY 100HRS WITH REPAIR PROVISIONS IF DAMAGE IS FOUND. THIS SL APPLICABILITY IS FOR ACFT PRIOR TO SN 0259. ACFT MANUFACTURED WITH A THICKER TUBE STRUCTURE IN THIS AREA TO ALLEVIATE PAST STRUCTURAL FAILURE. RECOMMENDED REPAIR FROM MFG MAY BE REQUIRED.
